# SDR DLL10954379

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1096
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXTERIOR LIGHT INOP.  T/S SYSTEM FOUND PWR SUPPLY BAD.  REPLACED SAME OPS, CHECK SYSTEM CHECKS GOOD.
